# SDR SWAA2021031651650

- Difficulty date: February 24, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY AFT BULKHEAD RIGHT PANEL LOWER SUPPORT AT B.S. 500D; R.B.L. 26; W.L. 154.   REMOVED AND REPLACED FORWARD CARGO BAY AFT BULKHEAD RIGHT LOWER SUPPORT BS 500D RBL 26 WL 154 PER SRM 51-40-02; DWG #143A9481 REV: -; 143A7902 REV: -; CORROSION OUT OF LIMITS.
